# SDR SWAA2024092038241

- Difficulty date: September 17, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 49,852 hours, 30,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR FRAME HAS CRACK ON LOWER FRAME.<[01] ACCOMPLISHED HFEC EDDY CURRENT INSPECTION PER NDT MANUAL PART 6 51-00-00;[02] REMOVED DAMAGE AND FABRICATED A FILLER AND DOUBLER REF. SRM 53-10-15 REPAIR 4.;[03] ACCOMPLISHED HFEC EDDY CURRENT INSPECTION PER NDT MANUAL PART 6 51-00-00 PROCEDURE 23
